# SDR FDEA201306081232

- Difficulty date: June 8, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 62,885 hours, 23,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3310
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN, BS 303, S4R, CRACKED.   CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EA F-5330-152497.
